The topological entropy of homeomorphisms on one-dimensional continua
Author: Gerald T. Seidler
Journal: Proc. Amer. Math. Soc. 108 (1990), 1025-1030
MSC: Primary 54C70; Secondary 28D20, 54F20, 54H20
MathSciNet review: 946627
Abstract: We show that the topological entropy of every homeomorphism on a regular curve is zero. Also, we show the existence of nonrational curves admitting homeomorphisms with nonzero topological entropy.
Keywords: Entropy, regular curves, one-dimensional continua
Article copyright: © Copyright 1990 American Mathematical Society